advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Dhuri, Punjab, India:

I am 19 years old, and I have had diabetes for five years. I take insulin injection three times per day. Can I take testosterone for a bigger physical appearance

Answer:

I really don't think there would be any advantage at all for you to use testosterone, either with regard to your diabetes or your physical well being. In fact, you surely will aggravate your diabetes control. My advice is to forget about it, and talk to your doctor about what to do.

MS

DTQ-20020824042817A
Original posting 5 Sep 2002
Posted to Other Medications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:38
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.